MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE CONVERTX®; STENT, URETERAL

MERIT MEDICAL SYSTEMS, INC. RESOLVE CONVERTX®; STENT, URETERAL
Model Number 00884450458563
Medical Device Problem Codes Collapse (1099); Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that under imaging the catheter appeared to be kinked and it was difficult to flush.Post removal of the device found that the drainage portion of the device was broken.A new device was placed with no injury or consequence to the patient.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.Functional testing was performed.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
RESOLVE CONVERTX®
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key13953530
Report Number3010665433-2022-00034
Device Sequence Number4910889
Product Code FAD
UDI-Device Identifier00884450458563
UDI-Public00884450458563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2023
Device Model Number00884450458563
Device Catalogue NumberRCX24-8-038/A
Device Lot NumberE2219857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown